# SDR SWAA2022022247180

- Difficulty date: October 22, 2019
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N8618N
- Make and model: Boeing 737-8H4
- Aircraft serial: 36915
- Aircraft time: 21,694 hours, 9,437 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Plate
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING; I/B REAR SPAR; WAFFLE PLATE CRACKED I/B END (JUST O/B OF WING ROOT) / REMOVED WIGGLE PLATE @ L/H WING; I/B REAR SPAR; I/B END (JUST O/B OF WING ROOT). RECEIVED NEW WIGGLE PLATE P/N 115A2781-12 SI# 7570568. LOCATED & DRILLED NEW WIGGLE PLATE. INSTALLED NEW WIGGLE PLATE. APPLIED EXTERIOR TOPCOAT. ALL ACTIONS ARE IAW B737 SRM'S 51-40-02-0G-0; 51-40-05-0G-0; 51-40-06-0G-0; AIPC 57-50-00-27; & AMM 51-21-73-370-801 ATAG# WN0720
